The Stacks Project


Bibliography item: Arabia

authorArabia, Alberto
titleRelèvements des algèbres lisses et de leurs morphismes
year2001
typearticle
journalCommentarii Mathematici Helvetici
number4
volume76
shortjournalComment. Math. Helv.
pages607–639

BibTeX code

You can use the following code to cite this item yourself.

@article{Arabia,
  author = {Arabia, Alberto},
  title = {Rel\`evements des alg\`ebres lisses et de leurs morphismes},
  year = {2001},
  journal = {Commentarii Mathematici Helvetici},
  number = {4},
  volume = {76},
  shortjournal = {Comment. Math. Helv.},
  pages = {607--639},
}